# SDR DHL98712002

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker Plate
- Condition: Slipped
- Location: Cargo Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON AT FL 230.  DOOR UNSAFE LIGHT AND LATCH UNLOCK LIGHTS CAME ON.  FOUND STRIKER PLATE SLIPPING OFF TORQUE TUBE  LOCK SWITCH PLUNGER.  RESHIMMED, SWITCH OPS CHECKED OK.  PRESSURIZED AND UNPRESSURIZED PER MM 52-34-01.
